Next Article in Journal
Right Conoids Demonstrating a Time-like Axis within Minkowski Four-Dimensional Space
Next Article in Special Issue
I-fp Convergence in Fuzzy Paranormed Spaces and Its Application to Robust Base-Stock Policies with Triangular Fuzzy Demand
Previous Article in Journal
A Copula Discretization of Time Series-Type Model for Examining Climate Data
 
 

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 2420

Article: Dynamic Optimization of a Supply Chain Operation Model with Multiple Products
Authors: by Carlos E. Lopez-Landeros, Ricardo Valenzuela-Gonzalez and Elias Olivares-Benitez
Link: https://www.mdpi.com/2227-7390/12/15/2420

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop